

# MOTOCROSS ALPE-ADRIA CHAMPIONSHIP SUPPLEMENTARY REGULATIONS

International Meeting Number: EMN 20/302
Date of the race: 16.10.2016.

Organising FMN: HMS

Place of the event: Rakov Potok (see attached map)

1. CLASSES

Class MX 2 minimum 13 years Class MX Open minimum 15 years

Class MX 65 minimum 7 years, maximum 12 years class MX 85 minimum 9 years, maximum 14 years Class MX 125 2 stroke minimum 13 years, maximum 19 years

2. TRACK

Name: MX STAZA DRAGA

Length of the track: 1510 m Minimum width: 6 m

3. ACCESS

GPS Coordinates: 45,7366148; 15,7888237

Nearest airport: ZAGREB 35 km
Nearest city: SAMOBOR 10 km

4. ORGANISER

Name: MCK TRP MAROVIĆ

Address: MAROVIĆI 1/11 RAKOV POTOK

Tel: +385(0)916586133 Fax: +385(0)16586133

E-mail: mckmarovic@gmail.com

5. RACE DIRECTION AND OFFICIALS

Race direction
Alpe Adria Delegate:

FMNR Delegate Zoran MIOČ

FMN Delegates according to Art. 50.7 of the FIM Sporting Code.

Officials:

Clerk of the Course:
Secretary of the Meeting
Chief Technical Steward
Chief Timekeeper
Chief Medical Officer

Ivan Bertović
Gordana Bertović
Dragutin Marović ml
Adriatic Timing
dr Igor Krpan

The meeting will be held under the Alpe-Adria rules when applicable, and these Supplementary Regulations which have been duly examined and approved by the FMNR.

Times of meetings of the Race direction:

meeting: on the day of the race at: 08:40
 meeting: on the day of the race at: 10:30
 meeting\*: on the day of the race at: 17:10

\*If necessary

# 6. ENTRIES AND ENTRY FEE

Entry forms approved by the FMN of the participants must be sent to the address of the organiser. :

Closing date for entries is: 06.10.2016

Entry fees are (maximum 30 EUR/rider/class):

Class MX 2 15€ Class MX Open 15€

Class MX 65 class MX 85

Class MX 125 2 stroke

15€



## 7. TIME TABLE OF THE EVENT

TECHNICAL CONTROL AND VERIFICATION
One day before the event from 18:00 to 20:00
On the day of the event from **07:30** to **08:30** 

#### PRACTICES, QUALIFYING

Class	Practice					Qualifying				
MX 65	from	09:30	to	09:45	(min. 15 min)	from	09:45	to	10:00	(min. 15 min)
MX 85	from	10:05	to	10:20	(min. 15 min)	from	10:20	to	10:35	(min. 15 min)
MX 125 2 stroke	from	10:40	to	11:00	(min. 15 min)	from	11:00	to	11:20	(min. 15 min)
MX 2	from	10:40	to	11:00	(min. 20 min)	from	11:00	to	11:20	(min. 20 min)
MX Open	from	10:40	to	11:00	(min. 20 min)	from	11:00	to	11:20	(min. 20 min)

#### **RACES**

Class	Race distance	
MX 65	10 min + 2	(max. 12 min + 2 laps)
MX 85	15 min + 2	(max. 20 min + 2 laps)
MX 125 2 stroke	25 min + 2	(max. 25 min + 2 laps)
MX 2	25 min + 2	(max. 30 min + 2 laps)
MX Open	25 min + 2	(max. 30 min + 2 laps)

Start of Race 1	Start of Race 2
at 13.10	at 15:00
at 13:30	at 15:20
at 13:55	at 15:45
at 13:55	at 15:45
at 13:55	at <b>15:45</b>

#### 8. INSURANCE

By endorsing the application form for entry the FMN of the rider certifies that the rider or passenger is insured in accordance with the FIM and/or FIM Europe requirements. The organizer has contracted a third party insurance in accordance with the FMNR Sporting Code. The organizer disclaims all responsibility for damage of a motorcycle, its accessories and components arising out of an accident, fire or other cases.

#### 9. PROTESTS AND APPEALS

All protests and appeals must be lodged according to the Alpe Adria Motocross Regulations.

## 10. ENVIRONMENTAL DIRECTIONS

The use of an environmental mat is compulsory.

# 11. PRIZES

Organiser must give the prizes to the riders and national teams, placed in positions 1, 2 and 3 as follow:

- Class MX 65
- Class MX 85
- Class MX 125 2 stroke
- Class MX 2
- Class MX Open
- Alpe Adria Motocross of nations
- Alpe Adria Junior Motocross of nations

Prize giving ceremony will be held immediately after the last race of the day at the podium place.

## 12. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS

The interpretation of these regulations rests entirely with the Race direction. In case of dispute, regarding interpretation or if there is any difference between the two official texts, the English text will prevail.

Place: Rakov Potok Date: 23.08.2016.

The Clerk of the Course: Ivan Bertović

Approved by: HMS